Columbus, Ohio – The Ohio State University and Columbus Public Health are alerting students about fake Adderall pills, which are causing an increase in overdoses and emergency room admissions.
An urgent drug and alcohol safety letter from the university’s Office of Student Life was sent out on Thursday, informing students of tablets that seem to contain fentanyl.
The university issued a warning the next day after three students apparently overdosed near campus the day before. According to the latest known information, one of the students passed away on Thursday afternoon. The reason for the overdoses has not been revealed by the university.
A second student was listed as critical at a hospital and died, while the third student was discharged from the hospital after getting help.
The identities of the students were not revealed.
“As we approach a week and weekend of celebration, from end-of-year and graduation parties to the return of warmer weather, we want to urge you to consider safety as you celebrate,” the Office of Student Life’s letter read.